Alert archive / Oklahoma / Freeze Warnings in 2013

Freeze Warning 13, NWS Tulsa, OK

November 11, 201313 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Nov 11, 2013, 3:15 AM CST for 13 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 12, 2013, 2:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2013, 3:15 AM CST (09:15 UTC)
In effect from
Nov 12, 2013, 2:00 AM CST
Expired
Nov 12, 2013, 9:00 AM CST
In force
7 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2211 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WWUS74 KTSA 110915
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
315 AM CST MON NOV 11 2013

ARZ001-002-010-011-OKZ054>064-067>069-111715-
/O.NEW.KTSA.FZ.W.0013.131112T0800Z-131112T1500Z/
/O.NEW.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER-
CHEROKEE-ADAIR-
315 AM CST MON NOV 11 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST TUESDAY...
...HARD FREEZE WARNING IN EFFECT FROM 6 PM TUESDAY TO 11 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST TUESDAY AND A 
HARD FREEZE WARNING HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 6 PM 
TUESDAY TO 11 AM CST WEDNESDAY... 

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...WAGONER...TULSA...
   ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...WASHINGTON...
   OSAGE...CRAIG AND NOWATA. 

   IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT WITH 
   LOW TEMPERATURES TUESDAY MORNING EXPECTED TO BE IN THE 
   UPPER 20S TO LOWER 30S. 

   EVEN COLDER TEMPERATURES ARE EXPECTED LATE TUESDAY NIGHT
   INTO WEDNESDAY MORNING WITH LOW TEMPERATURES EXPECTED IN 
   THE MID TEENS TO LOWER 20S. 

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

 * A HARD FREEZE WARNING MEANS TEMPERATURES ARE EXPECTED TO 
   FALL BELOW 28 DEGREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.


&&

$$

ARZ019-020-029-OKZ049-053-065-066-070>076-111715-
/O.NEW.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
315 AM CST MON NOV 11 2013

...HARD FREEZE WARNING IN EFFECT FROM 6 PM TUESDAY TO 11 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HARD FREEZE 
WARNING...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 11 AM CST 
WEDNESDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OKFUSKEE...OKMULGEE...PUSHMATAHA...CHOCTAW...
   PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER 
   AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING FOR AN EXTENDED
   PERIOD OF TIME TUESDAY NIGHT INTO WEDNESDAY MORNING. LOW TEMPERATURES
   WILL BE IN THE LOW TO MID 20S. 

IMPACTS...
 *THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A HARD FREEZE WARNING MEANS TEMPERATURES ARE EXPECTED TO 
   FALL BELOW 28 DEGREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
4 follow-up statements
634 
WWUS74 KTSA 111704
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1104 AM CST MON NOV 11 2013

ARZ001-002-010-011-OKZ054>064-067>069-120115-
/O.CON.KTSA.FZ.W.0013.131112T0800Z-131112T1500Z/
/O.CON.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER-
CHEROKEE-ADAIR-
1104 AM CST MON NOV 11 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST TUESDAY...
...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM TUESDAY TO 11 AM
CST WEDNESDAY...

A FREEZE WARNING IS IN EFFECT AND A HARD FREEZE WARNING IS IN 
EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...WAGONER...TULSA...
   ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...WASHINGTON...
   OSAGE...CRAIG AND NOWATA. 

   IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT WITH 
   LOW TEMPERATURES TUESDAY MORNING EXPECTED TO BE IN THE 
   UPPER 20S TO LOWER 30S. 

   EVEN COLDER TEMPERATURES ARE EXPECTED LATE TUESDAY NIGHT
   INTO WEDNESDAY MORNING... WITH LOW TEMPERATURES EXPECTED IN 
   THE MID TEENS TO LOWER 20S.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.
 

&&

$$

ARZ019-020-029-OKZ049-053-065-066-070>076-120115-
/O.CON.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
1104 AM CST MON NOV 11 2013

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM TUESDAY TO 11 AM
CST WEDNESDAY...

A HARD FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OKFUSKEE...OKMULGEE...PUSHMATAHA...CHOCTAW...
   PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER 
   AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING FOR AN EXTENDED
   PERIOD OF TIME TUESDAY NIGHT INTO WEDNESDAY MORNING. LOW TEMPERATURES
   WILL BE IN THE LOW TO MID 20S. 

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
540 
WWUS74 KTSA 112125
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
325 PM CST MON NOV 11 2013

ARZ001-002-010-011-OKZ054>064-067>069-121030-
/O.CON.KTSA.FZ.W.0013.131112T0800Z-131112T1500Z/
/O.CON.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER-
CHEROKEE-ADAIR-
325 PM CST MON NOV 11 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST TUESDAY...
...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM TUESDAY TO 11 AM
CST WEDNESDAY...

FREEZE WARNINGS ARE IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...WAGONER...TULSA...
   ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...WASHINGTON...
   OSAGE...CRAIG AND NOWATA. 

   IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL FALL INTO THE LOWER 30S LATE TONIGHT BEHIND A
   STRONG COLD FRONT. EVEN COLDER TEMPERATURES ARE EXPECTED
   TUESDAY NIGHT...WHEN A WIDESPREAD KILLING FREEZE WILL OCCUR AS
   TEMPERATURES FALL INTO THE UPPER TEENS TO LOWER 20S. THIS WILL
   END THE GROWING SEASON ACROSS THE REGION.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION
   THAT ARE LEFT OUTDOORS OR UNPROTECTED. ENSURE OUTDOOR PETS HAVE
   WARM SHELTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND
   TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ019-020-029-OKZ049-053-065-066-070>076-121030-
/O.CON.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
325 PM CST MON NOV 11 2013

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM TUESDAY TO 11 AM
CST WEDNESDAY...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OKFUSKEE...OKMULGEE...PUSHMATAHA...CHOCTAW...
   PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER 
   AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL FALL INTO THE MID TO UPPER 20 TUESDAY NIGHT
   BEHIND A STRONG COLD FRONT. THIS WILL END THE GROWING SEASON
   ACROSS THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND
   TENDER VEGETATION.  ENSURE OUTDOOR PETS HAVE WARM SHELTER.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
559 
WWUS74 KTSA 120944
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
344 AM CST TUE NOV 12 2013

ARZ001-002-010-011-OKZ054>064-067>069-121500-
/O.CON.KTSA.FZ.W.0013.000000T0000Z-131112T1500Z/
/O.CON.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER-
CHEROKEE-ADAIR-
344 AM CST TUE NOV 12 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
11 AM CST WEDNESDAY...

A FREEZE WARNING IS IN EFFECT THIS MORNING AND A HARD FREEZE
WARNING IS IN EFFECT TONIGHT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...WAGONER...TULSA...
   ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...WASHINGTON...
   OSAGE...CRAIG AND NOWATA. 

   IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. 

HAZARDOUS WEATHER...
 * TEMPERATURES HAVE FALLEN BELOW FREEZING ACROSS PORTIONS OF
   NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING BEHIND A
   STRONG ARCTIC COLD FRONT. SIGNIFICANTLY COLDER TEMPERATURES ARE
   EXPECTED TONIGHT...WHEN A WIDESPREAD KILLING FREEZE WILL OCCUR
   AS TEMPERATURES FALL INTO THE MID TEENS TO LOWER 20S. THIS WILL
   END THE GROWING SEASON ACROSS THE REGION.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN
   TO PROTECT SMALL PLANTS AND TENDER VEGETATION. ENSURE OUTDOOR
   PETS HAVE WARM SHELTER.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.


&&

$$

ARZ019-020-029-OKZ049-053-065-066-070>076-121500-
/O.CON.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
344 AM CST TUE NOV 12 2013

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
11 AM CST WEDNESDAY...

A HARD FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OKFUSKEE...OKMULGEE...PUSHMATAHA...CHOCTAW...
   PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER 
   AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL FALL INTO THE UPPER TEENS TO LOWER 20S
   TONIGHT BEHIND A STRONG ARCTIC COLD FRONT. THIS WILL END THE
   GROWING SEASON ACROSS THE REGION.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN
   TO PROTECT SMALL PLANTS AND TENDER VEGETATION. ENSURE OUTDOOR
   PETS HAVE WARM SHELTER.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
475 
WWUS74 KTSA 121506
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
906 AM CST TUE NOV 12 2013

ARZ001-002-010-011-OKZ054>064-067>069-122200-
/O.EXP.KTSA.FZ.W.0013.000000T0000Z-131112T1500Z/
/O.CON.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER-
CHEROKEE-ADAIR-
906 AM CST TUE NOV 12 2013

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
11 AM CST WEDNESDAY...
...FREEZE WARNING HAS EXPIRED...

A HARD FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...WAGONER...TULSA...
   ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...WASHINGTON...
   OSAGE...CRAIG AND NOWATA. 

   IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. 

HAZARDOUS WEATHER...
 * A WIDESPREAD KILLING FREEZE WILL OCCUR TONIGHT AS TEMPERATURES
   FALL INTO THE MID TEENS TO LOWER 20S. THIS WILL END THE
   GROWING SEASON ACROSS THE REGION.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN
   TO PROTECT SMALL PLANTS AND TENDER VEGETATION. ENSURE OUTDOOR
   PETS HAVE WARM SHELTER. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ019-020-029-OKZ049-053-065-066-070>076-122200-
/O.CON.KTSA.HZ.W.0001.131113T0000Z-131113T1700Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
906 AM CST TUE NOV 12 2013

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
11 AM CST WEDNESDAY...

A HARD FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OKFUSKEE...OKMULGEE...PUSHMATAHA...CHOCTAW...
   PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER 
   AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL FALL INTO THE UPPER TEENS TO LOWER 20S
   TONIGHT BEHIND A STRONG ARCTIC COLD FRONT. THIS WILL END THE
   GROWING SEASON ACROSS THE REGION.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN
   TO PROTECT SMALL PLANTS AND TENDER VEGETATION. ENSURE OUTDOOR
   PETS HAVE WARM SHELTER.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 11, 3:04 AM CST, 11 minutes earlier.

Area forecast discussion, Nov 11, 3:04 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
304 AM CST MON NOV 11 2013

.DISCUSSION...
BIG CHANGES ARE ON THE WAY FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. AFTER TEMPERATURES THAT ARE AT OR ABOVE NORMAL
TODAY...AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT
BRINGING MUCH COLDER AIR TO THE REGION. HIGH TEMPERATURES ON TUESDAY WILL BE
A GOOD 20 TO 25 DEGREES COLDER THAN THOSE THAT OCCUR TODAY. A FREEZE
WARNING WILL BE ISSUED FOR TONIGHT FOR MUCH OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. A HARD FREEZE WARNING WILL BE ISSUED FOR TUESDAY
NIGHT INTO WEDNESDAY MORNING FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS AS TEMPERATURES DROP INTO THE TEENS TO MID 20S.

THE COLD FRONT THAT WILL BRING ALL THE CHANGES TO THE AREA'S WEATHER
IS CURRENTLY ACROSS CENTRAL NEBRASKA. THIS FRONT WILL MOVE INTO NORTHEAST
OKLAHOMA BY EARLY EVENING AND IS EXPECTED TO MOVE RAPIDLY TO THE SOUTH
ACROSS THE AREA. GUSTY NORTHERLY WINDS WILL ACCOMPANY THE FRONTAL PASSAGE
WITH WIND GUSTS AROUND 35 MPH POSSIBLE THROUGH THE NIGHT INTO TUESDAY BEFORE
WEAKENING LATE TUESDAY AFTERNOON. LIGHT PRECIPITATION IS ALSO EXPECTED BEHIND
THE FRONT MONDAY NIGHT INTO TUESDAY MORNING. THE PRECIPITATION WILL FALL IN
THE FORM OF LIGHT RAIN ACROSS MUCH OF THE AREA. HOWEVER...A CHANGE OVER
TO A WINTERY MIX OF LIGHT SLEET OR SNOW IS POSSIBLE BEFORE ENDING LATE
MONDAY NIGHT ACROSS EXTREME NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
NO IMPACTS ARE EXPECTED FROM THIS LIGHT WINTRY PRECIPITATION.

A KILLING TO HARD FREEZE IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY MORNING
AS HIGH PRESSURE BUILDS OVER THE AREA IN THE WAKE OF THE COLD FRONT RESULTING
IN CLEAR SKIES AND LIGHT WINDS. THEREFORE...A HARD FREEZE WARNING IS WARRANTED.

A GRADUAL WARM UP WILL BEGIN WEDNESDAY AS THE SURFACE HIGH PRESSURE SYSTEM
SHIFTS OFF TO THE SOUTHEAST ALLOWING FOR A SOUTHERLY LOW LEVEL FLOW. AS WE
MOVE INTO THE LATTER PART OF THE WEEK AND INTO THE WEEKEND...THERE WILL BE
SEVERAL CHANCES OF SHOWERS AND EVEN A FEW RUMBLES OF THUNDER AS SEVERAL
MID-LEVEL SHORTWAVES TRAVERSE THE AREA. THE NEXT COLD FRONT IS EXPECTED TO
MOVE THROUGH THE AREA LATE IN THE WEEKEND INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  31  43  21 /   0  20   0   0
FSM   69  41  47  24 /   0  20  10   0
MLC   70  35  43  21 /   0  30  10   0
BVO   68  30  41  16 /  10  20   0   0
FYV   66  29  40  17 /   0  30  10   0
BYV   65  30  39  19 /  10  30  10   0
MKO   68  33  43  20 /   0  20  10   0
MIO   65  27  40  18 /  10  30   0   0
F10   69  33  42  21 /  10  30  10   0
HHW   69  42  49  25 /   0  20  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 2 AM TUESDAY TO 9 AM TUESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ067-OKZ068-OKZ069.

     HARD FREEZE WARNING FROM 6 PM TUESDAY TO 11 AM WEDNESDAY FOR
     OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
     OKZ076.

AR...FREEZE WARNING FROM 2 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011.

     HARD FREEZE WARNING FROM 6 PM TUESDAY TO 11 AM WEDNESDAY FOR
     ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Nov 10, 5:09 PM CST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
509 PM CST SUN NOV 10 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
509 PM CST SUN NOV 10 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA MONDAY NIGHT INTO
TUESDAY WITH GUSTY NORTH WINDS AND SIGNIFICANTLY COLDER TEMPERATURES.
WIDELY SCATTERED SHOWERS WILL BE POSSIBLE ALONG THE FRONT BUT OVERALL
MOISTURE WITH THIS SYSTEM WILL REMAIN LIMITED. THERE IS A SMALL
CHANCE THAT A LIGHT WINTRY MIX MAY OCCUR NEAR THE KANSAS AND
MISSOURI BORDERS MONDAY NIGHT BEFORE ANY PRECIPITATION ENDS...WITH
NO IMPACTS EXPECTED. A HARD KILLING FREEZE IS EXPECTED TUESDAY
NIGHT INTO WEDNESDAY MORNING ACROSS MUCH OF THE AREA.

LOW LEVEL MOISTURE WILL BEGIN TO RETURN BY NEXT WEEKEND...WITH THE
CHANCE FOR SHOWERS AND THUNDERSTORMS...AS AN UPPER LEVEL DISTURBANCE
MOVES INTO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:15 AM CSTHard Freeze WarningTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more55 hr

Nearby

Freeze Warnings in Oklahoma, 2013Freeze Warnings in Arkansas, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.